# SDR DALA2022041302587

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AREA OF CORROSION IN AFT CARGO ON STGR 41 RH AT FR 62. CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED AFT CARGO STRINGER 41 R/H @ FR 62 AND REPAIRED STRINGER IAW A319 SRM 51-43-13. (2193629)
